# SDR USAA2013010900022

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 66,119 hours, 42,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 86558301AF1
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CABIN EMERGENCY LIGHTS AT SEATS 9, 11, 12, 15, 16, 17 AND 18 INOP.  FOUND LEFT SEAT 9,11 EPL CONNECTION NOT REQUIRED IN REF WITH B737 WDM 33-53-01.  RECONNECTED LEFT SEAT 12,15,17 & 18 IN REF WITH B737 WDM 33-52-01 OPS CHECK EPL NORMAL B737 AMM 33-51-12.
